# SDR SIMA200923001

- Difficulty date: August 18, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 11,206 hours, 9,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 INSPECTION, FOUND LEFT OVERWING EMERGENCY EXIT SIGN ON WALL PANEL INOPERABLE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW EMBRAER AMM 33-50-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
